Acute myocardial infarction due to coronary vasospasm secondary to industrial nitroglycerin withdrawal. A case report
CITATION: Przybojewski, J.Z. & Heyns, M.H. 1983. Acute myocradial infarction due to coronary vasospasm secondary to industrial nitroglcerin withdrawal. S Afr Med J, 64(7):101-104.
The original publication is available at http://www.samj.org.za
ENGLISH ABSTRACTION: A case of acute transmural anterior myocardial infarction in a 45-year-old Black employee of an explosives factory during a period of withdrawal from industrial nitroglycerin is documented. Angiography revealed that the patient had normal coronary arteries. Coronary vasospasm could not be induced by the ergometrine (ergonovine) maleate provocation test. It is postulated that the infarction was directly attributable to coronary vasospasm provoked by the 'industrial nitroglycerin withdrawal syndrome', since there was no evidence of any other non-atheromatous aetiological factor. The authors believe this to be the first such case in a Black subject reported in the literature.
AFRIKAANSE OPSOMMING: Geen opsomming beskikbaar